Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffering from helicobacter pylori. Prescribed antibiotics. Treatment?

Hy, My name is XXXXX .I have been recently tested for helicobacter pylori and my results came with a value of 7.1 while the biological reference value was between 0-40/U/ml.So I presumed I was fine but when I went to my doctor she told me that I did had the bacteria and even though I caught it early I still need to take a very serious treatment of antibiotics .So my question is : Do I take the antibiotics or not?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello, just,
I am assuming that the reason your doctor tested you for
H.pylori was your having stomach symptoms. YOU must have
had stomach pains to suggest that.You may have been treated
previously for ulcers.Regardless, if your H.pylori antibodies
come back positive, you do indeed need to be treated.
I am O.K.wih you taking the prescribed medications for the
appropriate duration.
Wish you well.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor